MathSciNet Relay Station
MathSciNet bibliographic data
MR2199918 (2006h:42004) 42A20 (41A25 41A30 65D10)
Gelb, A.; Jackiewicz, Z. Determining analyticity for parameter optimization of the Gegenbauer reconstruction method. SIAM J. Sci. Comput. 27 (2005), no. 3, 1014–1031 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement